# SDR IPXA0561383

- Difficulty date: July 27, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Bs 1055-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB FLOORBOARD PANEL AT BS 1055-1100, RBL 45-60, WL 208 IS DENTED.  REPLACED PANEL IAW SRM 53-00-50-1A1 AND EO B757-5320-9692-G AND EO B757-5100-33281-B.
